Vol. 66, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Automorphism groups of unipotent groups of Chevalley type

Amassa Courtney Fauntleroy

Vol. 66 (1976), No. 2, 373–390
Abstract

Let G be a quasi-simple algebraic group defined and split over the field k. Let V be a maximal k-split unipotent subgroup of G and Aut (V ) the group of k-automorphism of V . The structure of Aut (V ) is determined and the obstructions to making Aut (V ) algebraic when char k > 3 are made explicit. If G is not of type A2, then Aut (V ) is solvable.

Mathematical Subject Classification 2000
Primary: 20G15
Milestones
Received: 31 March 1976
Published: 1 October 1976
Authors
Amassa Courtney Fauntleroy